# SDR ASAA2016120918979

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 32,628 hours, 9,965 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON RECALL CHECK DURING AFTER START, RECEIVED AN AIR CONDITIONING ANNUNCIATOR AND ALL 3 ZONE TEMP LIGHTS.  ALL LIGHTS WOULD EXTINGUISH WITH MASTER CAUTION RESET, BUT COULD NOT CONTROL THE CABIN TEMP.  ACFT GROUNDED.  ACCOMPLISHED BITE OF BOTH PZTC IAW IAW FIM 21-62 TASK 801. BOTH CONTROLLERS HAD FAULTS, FLIGHT DECK AND ZONE LOGGED DURING BITE. BOTH HAD GREEN AFTER PREVIOUS FLIGHT AND VERIFY.  RESET BOTH CONTROLLERS AND ACCOMPLISHED BITE AGAIN WITH NO FURTHER FAULTS AND ALL ZONE LIGHTS DID NOT ILLUMINATE ON RECALL.  RAN BOTH PACKS WITH NO FURTHER FAULTS IAW FIM 21-62 TASKS 842, 843, AND 844. ALL GROUND FUNCTIONAL TESTS PASSED.
